Skip to Main content Skip to Navigation
Journal articles

On the convergence of continued fractions at Runckel’s points

Document type :
Journal articles
Complete list of metadata

https://hal-ens-lyon.archives-ouvertes.fr/ensl-03051400
Contributor : Alexei Tsygvintsev Connect in order to contact the contributor
Submitted on : Thursday, December 10, 2020 - 10:42:29 AM
Last modification on : Friday, December 11, 2020 - 3:31:40 AM

Links full text

Identifiers

Collections

`

Citation

A. Tsygvintsev. On the convergence of continued fractions at Runckel’s points. Ramanujan Journal, Springer Verlag, 2008, 15 (3), pp.407-413. ⟨10.1007/s11139-007-9084-y⟩. ⟨ensl-03051400⟩

Share

Metrics

Record views

29